# SDR CA050124005

- Difficulty date: January 20, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bell 430
- Engine: Allsn 250C40B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 222016001131
- Part serial: A1716
- Condition: Debonded
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TAIL ROTOR BLADE DOUBLER DEBOND ON APPROX. 6.5 IN. FROM THE TIP OF THE DOUBLER.
